# SDR AALA982163

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 356
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP TOOLING MARKS ON INNER SKIN STATION 356 BETWEEN STRINGER 9R AND 10R.  BLENDED GOUGES AND INSTALLED DOUBLER PER SRM 53-30-3 PAGE 508 SRM 53-30-3 PAGE 3B AND AARD 53-30-03-3 PAGE 1.  (M)
